# SDR FDEA200904111268

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: BAC15141559
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LOWER TRAILING EDGE CHORD ANGLE IS CRACKED AT INBD UPSTOP PAD CUT OUT DAMAGED AREA DIM 25 5/8 INCH IAW SRM 51-10-1.  FABRICATED ANGLE SECTION FROM BAC 1514-1559 PO NR 8307196  DIM 25 5/8 INCH AND SPLICE FROM BAC 1514-1559 PO NR 8307196 DIM 11 1/2 INCH IAW SRM 57-50-2 AND 51-40-4.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-40-4.
